... halcion does not work for sleep with out the seroquel. A friend takes nuerotin and Restoral at nights a knocks out! Any advice
First off, I hope the removal was done over time, next, since everyone is different, your Dr knows you and your system best. when it comes to medications that themselves are so individualized and, the administration of such takes weeks to stabilize, I urge you to consult with this physician for alternatives. My mom was on both the meds you've been taking for years. Sudden changes and /or additions had almost catastrophic results, especially with sleep related issues, weird dreams and even hallucinations.
Therefor, from personal experience I'd have you consult the Doc on this.
Best. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jul 2011 • 11 answers
Posted 4 Sep 2011 • 4 answers
Posted 14 May 2012 • 6 answers
Posted 16 Jul 2012 • 4 answers
Posted 5 Feb 2016 • 2 answers